MAUDE Adverse Event Report: COLOPLAST A/S TITAN TOUCH INFR ZERO ANG 20CM; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN TOUCH INFR ZERO ANG 20CM; INFLATABLE PENILE PROSTHESIS
Model Number ES28202400
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Migration (4003)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, only the rear tip extenders were replaced with a different size.The device appeared to inflate/deflate without difficulty; however the right side cylinder had crossover (distal).
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the corrected device information and implant date, and the conclusion of the investigation.The device was not received for evaluation.As examination of the device may not conclusively confirm or disprove the report of crossover quality accepts the physician's observations as to the reason for surgical intervention.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database revealed no trends for this lot.Review of nonconforming reports revealed no nonconformances for this lot.No capas are associated with this lot.

Brand Name
TITAN TOUCH INFR ZERO ANG 20CM
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key9045414
Report Number2125050-2019-00751
Device Sequence Number2882569
Product Code FHW
UDI-Device Identifier05708932487306
UDI-Public05708932487306
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberES28202400
Device Catalogue NumberES2820
Device Lot Number5585212
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2019
Supplement Date Received by Manufacturer08/14/2019
Initial Report FDA Received Date09/13/2019
Supplement Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR